# SDR ASAA2017091221920

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,765 hours, 10,877 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR AFTER TAKEOFF AND AGAIN DURING APPROACH.  ACFT GROUNDED. COMPLIED WITH CABIN ODOR IAW FIM 05-51, TASK 814.  UNABLE TO DETECT ANY ODORS AT THIS TIME. CHECKED ALL GALLEY OVENS AND COFFEEMAKERS FOR DISCREPANCIES WITH NO DEFECTS NOTED.  ACCOMPLISHED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATICS BURNOUT OF THE APU AND ENGINE DUCTS AS WELL AS THE A/C PACKS IAW AMM 21-00-01-100-801, STEPS E.(1) THROUGH E. (18) (F).  NO DEFECTS NOTED. CHECKED APU MIDDLE DRAIN LINE FOR OIL IAW FIM 05-51 TASK 814,  NO DEFECTS NOTED. OPERATED BOTH ENGINES AT HIGH POWER FOR 10 MINUTES WITH NO ODOR NOTED.  REPLACED RECIRCULATION AIR FILTERS IAW AMM 21-25-01. BOTH FILTERS WERE VERY DIRTY.
